# SDR SWAA120117

- Difficulty date: January 5, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 12,237 hours, 7,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W414001220
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS WIRE INOP AT ROW 22.  REMOVED AND REPLACED WIRE PER MM.
